# SDR DXTA2022040459580

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Rkwell 700
- Aircraft serial: 7000028
- Aircraft time: 1,970 hours, 1,163 cycles
- System (JASC): 2435 · Starter-Generator
- Part: None
- Part number: CBS281
- Part serial: 000152
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: ON POWER ON CHECKS EMERGENCY LIGHTS DO NOT ILLUMINATE IN ARM OR ON POSITION // SIGNOFF// REMOVED FAILED #3 EMER LIGHT BATTERY P/N: CBS28-1, S/N: 000152 AND REPLACED WITH A CUSTOMER SUPPLIED REPAIRED BATTERY P/N: CBS28-1 1 S/N: 007340. REMOVED FAILED #4 EMER LIGHT BATTERY P/N: CBS28-1, S/N: 005586 AND REPLACED WITH A CUSTOMER SUPPLIED REPAIRED BATTERY P/N: CBS28·1, S/N: 007306. ALL REF CE700 AMM 33-50-05. TESTED EMER LIGHTS NORMAL REF
CE700 AMM 33-50-00.
